| Model Number |
FGS-0591 |
| Medical Device Problem Codes |
Overheating of Device (1437); Ambient Noise Problem (2877); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the belt and the electronic pack were vibrating excessively and it was hot to touch.When looking at the screen, there were times where the icon on the top of screen would switch to red.Took off the belt as did not feel it was safe to keep on the patient.There was no patient or user harm.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.